# SDR VNAA202407110002

- Difficulty date: June 1, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS=333.00 TO FS= 364.00 AT MAIN AVIONICS COMPARTMENT.  SUMMARY:EVALUATED, DUE TO EXCESIVE DAMAGE ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS=333.00 TO FS= 364.00 PER CRJ-900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01.
